# SDR SWAA2015052840153

- Difficulty date: May 7, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 35,188 hours, 23,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9911842
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RT LOUVER UPPER AFT WEB CLIP CRACKED.  R & R CLIP IAW DWG.
